Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why am I having severe headache,breathlessness and high heart beat rate ?

I have had a bad headache for about a week. I have high blood pressuer, but due to no health insurance, haven t had any medication for about a year. Today, I am having a hard time breathing, like I have to yawn to get enough oxygen, and I feel like my heart is pounding, or like something just isn t right. I am about 5 , and weigh about 200lbs. I am a woman, 45 years old
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have made a great mistake discontinued the treatment for blood pressure,
Now it seems that your bp might have going very high causing headache.
If you do not have health insurance but you might have checked your bp from pharmacy.
Measure your bp as early as possible and start medicine for bp,you were taking before.
There is no any alternative otherwise you have to pay more for any emergency.
ok and take care.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor